Advanced search
Start date
Betweenand

Juliano Antonio de Oliveira

CV Lattes GoogleMyCitations


Universidade Estadual Paulista (UNESP). Campus Experimental São João da Boa Vista  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Licenciatura em Matemática from Universidade do Estado de Minas Gerais (2002) and master's at Física from Universidade Estadual Paulista - Campus de Guaratinguetá (2005). Has experience in Mathematics, focusing on Mathematics, acting on the following subjects: expoentes de lyapunov, chaos, caos, semáforos and wigner distribution. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated December 07, 2019
Total / Available in English
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (9)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications9
Citations6
Cit./Article0.7
Data from Web of Science

DE OLIVEIRA, JULIANO A.; DE MENDONCA, HANS M. J.; DA SILVA, ANDERSON A. A.; LEONEL, EDSON D.. Critical Slowing Down at a Fold and a Period Doubling Bifurcations for a Gauss Map. Brazilian Journal of Physics, v. 49, n. 6, p. 923-927, . Web of Science Citations: 0.

MENDEZ-BERMUDEZ, J. A.; DE OLIVEIRA, JULIANO A.; AGUILAR-SANCHEZ, R.; LEONEL, EDSON D.. Scaling properties for a family of discontinuous mappings. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 436, p. 943-951, . Web of Science Citations: 0.

MENDEZ-BERMUDEZ, J. A.; DE OLIVEIRA, JULIANO A.; LEONEL, EDSON D.. Two-dimensional nonlinear map characterized by tunable Levy flights. Physical Review E, v. 90, n. 4, . Web of Science Citations: 1.

DA COSTA, DIOGO RICARDO; DETTMANN, CARL P.; DE OLIVEIRA, JULIANO A.; LEONEL, EDSON D.. Dynamics of classical particles in oval or elliptic billiards with a dispersing mechanism. Chaos, v. 25, n. 3, . Web of Science Citations: 3.

MENDEZ-BERMUDEZ, J. A.; DE OLIVEIRA, JULIANO A.; LEONEL, EDSON D.. Analytical description of critical dynamics for two-dimensional dissipative nonlinear maps. Physics Letters A, v. 380, n. 22-23, p. 1959-1963, . Web of Science Citations: 0.

DE MENDONCA, HANS M. J.; LEONEL, EDSON D.; DE OLIVEIRA, JULIANO A.. An investigation of the convergence to the stationary state in the Hassell mapping. PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS, v. 466, p. 537-543, . Web of Science Citations: 1.

DE OLIVEIRA, JULIANO A.; MONTERO, LEONARDO T.; DA COSTA, DIOGO R.; MENDEZ-BERMUDEZ, J. A.; MEDRANO-T, RENE O.; LEONEL, EDSON D.. An investigation of the parameter space for a family of dissipative mappings. Chaos, v. 29, n. 5, . Web of Science Citations: 1.

DE OLIVEIRA, JULIANO A.; DE MENDONCA, HANS M. J.; DA COSTA, DIOGO R.; LEONEL, EDSON D.. Effects of a parametric perturbation in the Hassell mapping. CHAOS SOLITONS & FRACTALS, v. 113, p. 238-243, . Web of Science Citations: 0.

DE OLIVEIRA, JULIANO A.; RAMOS, LARISSA C. N.; LEONEL, EDSON D.. Dynamics towards the steady state applied for the Smith-Slatkin mapping. CHAOS SOLITONS & FRACTALS, v. 108, p. 119-122, . Web of Science Citations: 0.

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MENDONÇA, Hans Muller Junho de. Propriedades de escala e cascatas de bifurcações em mapas unidimensionais discretos. 2018. 66f. Dissertação (Mestrado) - . Universidade Estadual Paulista "Júlio de Mesquita Filho" Instituto de Geociências e Ciências Exatas.

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: